# SDR ASMF200709006

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 16,391 hours, 10,649 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED LIGHTNING ACTIVITY NEAR TO THE AIRCRAFT DURING FLIGHT; AT GDL PLATFORM, TECHNICAL PERSONNEL DETECTED A LIGHTNING STRIKE DAMAGE IN THE LT ENGINE THRUST REVERSER TRANSLATING SLEEVE PANEL, 10 INCHES FROM THE TRAILING EDGE OF PANEL, WITH LOSS OF MATERIAL IN AN AREA OF 2 INCHES X 20 INCHES.  DURING OVERNIGHT CHECK, THE LT ENGINE THRUST REVERSER TRANSLATING SLEEVE PANEL WAS REPAIRED IAW SRM 51-70-05 REPAIR 1 AND SRM 54-30-01, TESTED CORRECT.
